# SDR SIMA202404174001

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 10,369 hours, 6,949 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: UNKNOWN
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AURAL WARNING AT 10000 FT. / RADAR ALT 2 FAIL T/S RADAR ALTIMETER SYSTEM 2 IAW WM 34-31-51 AND PERFORMED OPC IAW AMM 34-31-00. FOUND RADAR ALTIMETER 2 TRANSMIT ANTENNA BAD.RAN OUT OF TIME TO FIX. MEL REMAINS OPEN.
